# SDR IPXA11667148

- Difficulty date: May 27, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20011
- Part serial: 0L37229093
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, VERTICAL STAB LT FSS 11.787 TO 92.250 FIXED PANEL FOUND DELAMINATION.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 202, SHEET 3, REV 50.
